# SDR USAA2010110492508

- Difficulty date: October 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CG1940
- Condition: Saturated
- Location: Elevator
- Part time: 30,936 hours
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - NR 6284654 - TRAPPED WATER FOUND IN RIGHT HAND ELEVATOR UPPER SKIN HONEYCOMB STRUCTURE BETWEEN STAB STA181 TO STAB STA271, 32 INCHES OUTBOARD FROM HORIZ STAB RIB 1 TO RIB 3 & 5 INCHES FROM TRAILING EDGE. REPAIRED RIGHT HAND ELEVATOR UPPER SKIN HONEYCOMB STRUCTURE BETWEEN STAB STA181 TO STAB STA271, 32 INCHES OUTBOARD FROM HORIZ STAB RIB 1 TO RIB 3 & 5 INCHES FROM TRAILING EDGE IAW A320 SRM 55-77-13.
